MAUDE Adverse Event Report: ZIMMER CAS CAS FIX PIN 3.2D X 80MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS CAS FIX PIN 3.2D X 80MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20800000011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a robot-assisted total knee arthroplasty, a fixation fluted pin (3.2 mm x 80 mm) fractured during removal from the tibia, resulting in a retained fragment.Intra-operatively, the pin broke as the surgeon attempted to remove it; a portion was retrieved and the remaining segment embedded in the tibia was left in place.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in netherlands.It is unknown if the remains of the device will be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d9; h2; h3; h6.The returned item underwent visual inspection, and it was observed that the pin received is broken close to middle size of it.Inspection cannot determine the root cause.Review of the device history record identified no deviations or anomalies related to the reported event.A definitive root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CAS FIX PIN 3.2D X 80MM STR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24306009
Report Number0009617840-2026-00005
Device Sequence Number13164014
Product Code OLO
UDI-Device Identifier00889024563636
UDI-Public(01)00889024563636(17)300804(10)67346334
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20800000011
Device Lot Number67346334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown